ON THE STABILITY AND INSTABILITY OF FUNCTIONAL VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS OF FIRST ORDER


TUNÇ C. , MOHAMMED S. A.

BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.9, no.1, pp.151-160, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 1
  • Publication Date: 2017
  • Title of Journal : BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.151-160

Abstract

This paper is concerned with non-linear Volterra integro-differential equation (VIDE) with constant time-lag, tau :